Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 494 - 497 2020-04-02

Statistical cluster point and statistical limit point sets of subsequences of a given sequence

Harry I. MİLLER [1] , Leila Miller-van WİEREN [2]


J.A. Fridy [Statistical limit points, Proc. Amer. Math. Soc., 1993] considered statistical cluster points and statistical limit points of a given sequence x. Here we show that almost all subsequences of x have the same statistical cluster point set as x. Also, we show an analogous result for the statistical limit points of x.
sequences, subsequences, statistical cluster points, statistical limit points
  • [1] J.A. Fridy, Statistical limit points, Proc. Amer. Math. Soc. 118 1187–1192, 1993.
  • [2] H.I. Miller, Measure theoretical subsequence characterization of statistical conver- gence, Trans. Amer. Math. Soc. 347 (5) 1811–1819, 1995.
  • [3] H.I. Miller and L. Miller-Van Wieren, Some statistical cluster point theorems, Hacet. J. Math. Stat. 44 (6) 1405–1409, 2015.
  • [4] P. Kostyrko, M. Mačaj, T. Šalat, and O. Strauch, On statistical limit points, Proc. Amer. Math. Soc. 129 (9), 2647–2654, 2000.
  • [5] J.C. Oxtoby, Measure and Category: A survey of the analogies between topological and measure spaces. Second edition, Springer-Verlag, New York-Berlin,1980.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Yazar: Harry I. MİLLER
Kurum: International University of Sarajevo,
Ülke: Bosnia and Herzegovina


Orcid: 0000-0002-7621-9231
Yazar: Leila Miller-van WİEREN
Kurum: International University of Sarajevo,
Ülke: Bosnia and Herzegovina


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms712019, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {494 - 497}, doi = {10.15672/hujms.712019}, title = {Statistical cluster point and statistical limit point sets of subsequences of a given sequence}, key = {cite}, author = {MİLLER, Harry I. and WİEREN, Leila Miller-van} }
APA MİLLER, H , WİEREN, L . (2020). Statistical cluster point and statistical limit point sets of subsequences of a given sequence. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 494-497 . DOI: 10.15672/hujms.712019
MLA MİLLER, H , WİEREN, L . "Statistical cluster point and statistical limit point sets of subsequences of a given sequence". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 494-497 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/712019>
Chicago MİLLER, H , WİEREN, L . "Statistical cluster point and statistical limit point sets of subsequences of a given sequence". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 494-497
RIS TY - JOUR T1 - Statistical cluster point and statistical limit point sets of subsequences of a given sequence AU - Harry I. MİLLER , Leila Miller-van WİEREN Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.712019 DO - 10.15672/hujms.712019 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 494 EP - 497 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.712019 UR - https://doi.org/10.15672/hujms.712019 Y2 - 2016 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Statistical cluster point and statistical limit point sets of subsequences of a given sequence %A Harry I. MİLLER , Leila Miller-van WİEREN %T Statistical cluster point and statistical limit point sets of subsequences of a given sequence %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.712019 %U 10.15672/hujms.712019
ISNAD MİLLER, Harry I. , WİEREN, Leila Miller-van . "Statistical cluster point and statistical limit point sets of subsequences of a given sequence". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 494-497 . https://doi.org/10.15672/hujms.712019
AMA MİLLER H , WİEREN L . Statistical cluster point and statistical limit point sets of subsequences of a given sequence. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 494-497.
Vancouver MİLLER H , WİEREN L . Statistical cluster point and statistical limit point sets of subsequences of a given sequence. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 497-494.